Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Norman, OK

February 26, 20235 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Feb 26, 2023, 6:53 PM CST for 5 counties in Oklahoma; Hardeman County, Texas. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2023, 6:53 PM CST (00:53 UTC)
Expired
Feb 26, 2023, 7:45 PM CST
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Destructive
Hail
1.75 in
Wind
90.0 mph

Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Roger Mills County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 90 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 7:00 PM CSTTSTM WND GST 784 Ese Erick, OK
Feb 26, 7:02 PM CSTTORNADO1 W Hollis, OKBEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE AND BEGINNING OF DAMAGE REPORTS.
Feb 26, 7:15 PM CSTTSTM WND GST 753 W Gould, OK
Feb 26, 7:21 PM CSTTSTM WND DMG6 W Sayre, OKPOWERLINES REPORTED DOWN ALONG HIGHWAY 152 WEST OF SAYRE. TIME ESTIMATED BY RADAR.
Feb 26, 7:35 PM CSTTSTM WND GST 622 Nnw Hester, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 3:33 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -230 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-230 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WUUS54 KOUN 270053
SVROUN
OKC009-055-057-065-129-TXC197-270145-
/O.NEW.KOUN.SV.W.0013.230227T0053Z-230227T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
653 PM CST Sun Feb 26 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Roger Mills County in western Oklahoma...
  Northwestern Jackson County in southwestern Oklahoma...
  Harmon County in southwestern Oklahoma...
  Greer County in southwestern Oklahoma...
  Beckham County in western Oklahoma...
  Northwestern Hardeman County in northern Texas...

* Until 745 PM CST.

* At 651 PM CST, severe thunderstorms were located along a line
  extending from near Lutie to 10 miles south of Wellington to 6
  miles west of Tell to 7 miles southwest of Northfield, moving
  northeast at 95 mph.

  THESE ARE DESTRUCTIVE STORMS FOR ERICK, SAYRE, HOLLIS, AND MANGUM.

  HAZARD...90 mph wind gusts and golf ball size hail.

  SOURCE...Texas weather observations have recorded wind speeds over 
           100 mph with this line of storm. PREPARE NOW FOR 
           DESCTRUCTIVE WINDS!

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be heavily damaged or destroyed. Homes and 
           businesses will have substantial roof and window damage. 
           Expect extensive tree damage and power outages.

* Locations impacted include...
  Elk City, Sayre, Mangum, Hollis, Granite, Erick, Hammon, Carter,
  Willow, Gould, Texola, Delhi, Vinson, Duke, Madge, Brinkman,
  Berlin, Hester, McQueen and McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3531 10000 3563 9938 3512 9936 3511 9941
      3509 9937 3483 9935 3457 9955 3438 9987
      3434 10000
TIME...MOT...LOC 0051Z 247DEG 82KT 3503 10022 3470 10027 3437 10050
3420 10066

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH

$$

03
1 follow-up statement
760 
WWUS54 KOUN 270122
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
722 PM CST Sun Feb 26 2023

OKC009-055-057-065-129-TXC197-270145-
/O.CON.KOUN.SV.W.0013.000000T0000Z-230227T0145Z/
Roger Mills OK-Jackson OK-Harmon OK-Greer OK-Beckham OK-Hardeman TX-
722 PM CST Sun Feb 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTHEASTERN ROGER MILLS...NORTHWESTERN JACKSON...HARMON...
GREER...BECKHAM AND NORTHWESTERN HARDEMAN COUNTIES...

At 720 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Erick to 3 miles southwest of Delhi
to 6 miles northeast of Vinson to 4 miles north of Gould to 10 miles
northeast of Kirkland, moving northeast at 100 mph.

THESE ARE DESTRUCTIVE STORMS FOR Sayre, Willow, Mangum, Hollis, and 
Gould.

HAZARD...90 mph wind gusts and golf ball size hail.

SOURCE...A recent weather observation near Erick reported 80 mph 
         winds. Another observation recorded 75 mph near Gould.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages.

Locations impacted include...
Elk City, Sayre, Mangum, Hollis, Granite, Erick, Hammon, Carter,
Willow, Gould, Texola, Delhi, Vinson, Duke, Madge, Brinkman, Berlin,
Hester, McQueen and McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3531 10000 3563 9938 3512 9936 3511 9941
      3509 9937 3483 9935 3457 9955 3438 9987
      3434 10000
TIME...MOT...LOC 0120Z 231DEG 85KT 3529 9984 3515 9974 3493 9976 3474
9976 3452 9997

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:30 PM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 26, 5:30 PM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023

A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:

 - Severe thunderstorm wind gusts (greater than 80 mph) as storms
   move through west/central/north Oklahoma and parts of western
   north Texas
 - Severe (post-frontal) westerly winds gusting to 60 mph
   following the line of storms
 - Significant tornadoes and significant hail produced by severe
   storms as they track across northwest, west, west-central,
   southwest Oklahoma and portions of western north Texas

The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.

Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.

Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:

 + People located in mobile homes should urgently plan to vacate
   to nearby/permanent structures
 + Have multiple ways to receive warnings as power outages appear
   quite possible with damaging winds
 + Charge digital devices and cell phones
 + Secure or put away loose items (e.g., trash cans, trampolines,
   grills, basketball goals)

As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.

Thompson

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023

Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023

IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  71  40  71 / 100   0   0   0
Hobart OK         40  70  37  73 / 100   0   0   0
Wichita Falls TX  44  72  40  77 /  90   0   0   0
Gage OK           39  68  34  69 / 100   0   0   0
Ponca City OK     46  70  39  68 / 100   0   0   0
Durant OK         47  73  42  76 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
     025-026-028>032-039>043-045>048-050>052.

     Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
     021>024-027-033>038-044.

     Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

     High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.

     Wind Advisory until 6 PM CST this evening for TXZ083-085-086.

     Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.

     High Wind Warning until 4 AM CST Monday for TXZ083-085-086.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...08
Hazardous weather outlook, Feb 26, 4:09 AM CST, 14 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
409 AM CST Sun Feb 26 2023

OKZ004>048-050>052-TXZ083>090-271015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
409 AM CST Sun Feb 26 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms this evening
across portions of western Oklahoma and western north Texas. The
moderate risk is generally south of a line from Reydon to Waynoka
to Cherokee Oklahoma, and west of a line from Cherokee to Enid to
Piedmont to Lawton Oklahoma, and north of a line from Lawton
Oklahoma to Vernon and Crowell Texas. There is a slight and/or
enhanced risk of severe storms for the remainder of the area.

The primary threat will be damaging thunderstorm winds. Tornadoes
will also be possible early this evening across southwestern
Oklahoma and northwestern sections of north Texas with at least
some potential of a strong tornado. The tornado risk will continue
into the evening in areas farther north and east, although the
potential for strong tornadoes will be lower than in southwest
Oklahoma. Hail to the size of golf balls and locally heavy
rainfall will also be possible.

The most likely time for severe weather will be between 5 PM in
western Oklahoma and western north Texas spreading east and
exiting into eastern Oklahoma by 2 AM.

Thunderstorms are expected to develop in the eastern Texas
panhandle or far western Oklahoma late this afternoon. The wind
shear will be very strong across the area this evening and
instability will be sufficient that severe thunderstorms are
likely. Supercell storms will be possible late this afternoon and
early this evening with the potential of strong winds, hail, and
perhaps tornadoes, and strong tornadoes will be possible, mainly
in southwest Oklahoma and the adjacent part of north Texas.
The storms will eventually evolve into a line of storms, with
damaging thunderstorm winds being the primary threat. Tornadoes
will still be possible with any rotation that develops within this
line of storms, although the tornado threat will be lower than
with the initial thunderstorms.

These thunderstorms will be likely be moving at 60 to 80 mph
today, so be aware and take action quickly if a warning is issued.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations late this afternoon and this evening.

.Strong winds...
After thunderstorms move though, strong non-thunderstorm winds
will still be likely Sunday evening into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire weather...
Fire weather conditions will be elevated across western Oklahoma
and western north Texas each afternoon from Monday through
Thursday due to warm temperatures and low afternoon relative
humidity. Near-critical conditions are expected in the far west
on Tuesday afternoon with stronger winds.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Feb 26, 5:11 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     NON-TSTM WND GST 3 SSW FREEDOM           36.73N 99.13W
02/26/2023  M50 MPH          WOODWARD           OK   MESONET

&&
Special weather statement, Feb 26, 5:45 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Norman OK
545 PM CST Sun Feb 26 2023

OKZ004-009-270015-
Harper OK-Ellis OK-
545 PM CST Sun Feb 26 2023

...A strong thunderstorm will impact portions of northwestern Ellis
and southwestern Harper Counties through 615 PM CST...

At 545 PM CST, Doppler radar was tracking a strong thunderstorm near
Darrouzett, moving northeast at 75 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Laverne, May, Rosston and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3679 10000 3688 9989 3664 9964 3646 10000
      3655 10001
TIME...MOT...LOC 2345Z 230DEG 67KT 3643 10033

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JT
Local storm report, Feb 26, 5:47 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND GST 3 SSW FREEDOM           36.73N 99.13W
02/26/2023  M61 MPH          WOODWARD           OK   MESONET

&&
Special weather statement, Feb 26, 6:40 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
640 PM CST Sun Feb 26 2023

OKZ004-009-010-270115-
Woodward OK-Harper OK-Ellis OK-
640 PM CST Sun Feb 26 2023

...A strong thunderstorm will impact portions of northwestern Ellis,
southwestern Harper and west central Woodward Counties through 715 PM
CST...

At 640 PM CST, Doppler radar was tracking a strong thunderstorm near
Follett, moving northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Laverne, Fort Supply, May and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3662 10000 3683 9971 3656 9944 3631 10000
TIME...MOT...LOC 0040Z 235DEG 58KT 3640 10012

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:14 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills46 min
Feb 26, 6:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Feb 26, 6:31 PM CSTTornado WarningOUNEllis, Roger Mills15 min
Feb 26, 6:37 PM CSTTornado WarningOUNBeckham, Roger Mills23 min
Feb 26, 6:40 PM CSTSpecial Weather StatementOUNHarper35 min
Feb 26, 6:49 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods41 min
Feb 26, 7:00 PM CSTTornado WarningOUNGreer, Harmon30 min
Feb 26, 7:03 PM CSTTornado WarningOUNBeckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more42 min
Feb 26, 7:05 PM CSTTornado WarningOUNBeckham, Greer, Harmon25 min
Feb 26, 7:09 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward36 min
Feb 26, 7:24 PM CSTTornado Warning Tornado observedOUNBeckham, Greer, Harmon, Kiowa, Washita51 min
Feb 26, 7:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman46 min
Feb 26, 7:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more42 min
Feb 26, 7:40 PM CSTTornado WarningOUNGreer, Kiowa50 min
Feb 26, 7:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more47 min
Feb 26, 7:46 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward44 min
Feb 26, 8:06 PM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman54 min
Feb 26, 8:11 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 6 more49 min
Feb 26, 8:12 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more48 min
Feb 26, 8:25 PM CSTTornado Warning Tornado observedOUNCaddo20 min
Feb 26, 8:29 PM CSTTornado WarningOUNAlfalfa, Grant19 min
Feb 26, 8:36 PM CSTTornado WarningOUNCaddo, Canadian, Grady39 min
Feb 26, 8:45 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more45 min
Feb 26, 8:46 PM CSTTornado WarningOUNAlfalfa, Grant14 min
Feb 26, 8:52 PM CSTTornado WarningOUNAlfalfa, Garfield, Grant23 min
Feb 26, 9:03 PM CSTSevere Thunderstorm WarningOUNCotton, Jefferson42 min
Feb 26, 9:03 PM CSTTornado WarningOUNGrant31 min
Feb 26, 9:06 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more39 min
Feb 26, 9:08 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma31 min
Feb 26, 9:12 PM CSTTornado WarningOUNGarfield, Kingfisher, Major17 min
Feb 26, 9:12 PM CSTTornado Warning Tornado observedOUNCanadian, Cleveland, Oklahoma48 min
Feb 26, 9:14 PM CSTTornado Warning Tornado observedOUNCanadian, Oklahoma17 min
Feb 26, 9:15 PM CSTTornado WarningOUNGarfield, Grant, Kay30 min
Feb 26, 9:15 PM CSTTornado WarningOUNCleveland, McClain, Oklahoma45 min
Feb 26, 9:22 PM CSTTornado WarningOUNGrant, Kay38 min
Feb 26, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more48 min
Feb 26, 9:27 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble33 min
Feb 26, 9:31 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more44 min
Feb 26, 9:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble42 min
Feb 26, 9:36 PM CSTTornado Warning Tornado observedOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole39 min
Feb 26, 9:56 PM CSTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole36 min
Feb 26, 9:57 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble48 min
Feb 26, 10:09 PM CSTTornado Warning Tornado observedOUNLincoln15 min
Feb 26, 10:15 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole45 min
Feb 26, 10:16 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more44 min
Feb 26, 10:20 PM CSTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole14 min
Feb 26, 10:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNKay17 min
Feb 26, 10:52 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes38 min
Feb 26, 10:54 PM CSTSpecial Weather StatementOUNBryan, Marshall36 min
Feb 26, 11:49 PM CSTSpecial Weather StatementOUNBryan26 min
Feb 27, 2:27 PM CSTRed Flag WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more28 hr
Feb 26, 7:48 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBaylor, Foard, Knox, Wilbarger42 min
Feb 26, 8:30 PM CSTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.